• Previous Article
    Generalized variational calculus in terms of multi-parameters involving Atangana-Baleanu's derivatives and application
  • DCDS-S Home
  • This Issue
  • Next Article
    Augmented upwind numerical schemes for a fractional advection-dispersion equation in fractured groundwater systems
doi: 10.3934/dcdss.2020026

Models of fluid flowing in non-conventional media: New numerical analysis

1. 

Institute for Groundwater Studies, Faculty for Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa

2. 

Department of Mathematics, Faculty of Science Madhav Institue of Technology & Sciences, Gwalior - 474005, Madhya Pradesh, India

* Corresponding author: Sonal Jain

Received  March 2018 Revised  April 2018 Published  March 2019

The concept of differentiation with power law reset has not been investigated much in the literature, as some researchers believe the concept was wrongly introduced, it is unable to describe fractal sharps. It is important to note that, this concept of differentiation is not to describe or display fractal sharps but to describe a flow within a medium with self-similar properties. For instance, the description of flow within a non-conventional media which does not obey the classical Fick's laws of diffusion, Darcy's law and Fourier's law cannot be handle accurately with conventional mechanical law of rate of change. In this paper, we pointed out the use of the non-conventional differential operator with fractal dimension and it possible applicability in several field of sciences, technology and engineering dealing with non-conventional flow. Due to the wider applicability of this concept and the complexities of solving analytically those partial differential equations generated from this operator, we introduced in this paper a new numerical scheme that will be able to handle this class of differential equations. We presented in general the conditions of stability and convergence of the numerical scheme. We applied to some well-known diffusion and subsurface flow models and the stability analysis and numerical simulations for each cases are presented.

Citation: Abdon Atangana, Sonal Jain. Models of fluid flowing in non-conventional media: New numerical analysis. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020026
References:
[1]

A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernal, Thermal Sci., 20 (2016), 757-763.   Google Scholar

[2]

A. Atangana and S. Jain, A new numerical approximation of the fractal ordinary differential equation, Eur. Phys. J. Plus, 133 (2018), p37. doi: 10.1140/epjp/i2018-11895-1.  Google Scholar

[3]

A. Atangana and K. M. Owolabi, Analysis and application of new fractional Adams-Bashforth scheme with Caputo Fabrizio derivative, Chaos, Solitons and Fractals, 105 (2017), 111-119.  doi: 10.1016/j.chaos.2017.10.020.  Google Scholar

[4]

A. Atangana, Fractal-fractional differentiation and integration: Connecting fractal calculus and fractional calculus to predict complex system, Chaos Soliton Fract., 102 (2017), 396-406.  doi: 10.1016/j.chaos.2017.04.027.  Google Scholar

[5]

W. ChenX. D. Zhang and D. Korosak, Investigation on fractional and fractal derivative relaxation-oscillation models, Int. J. Nonlin. Sci. Num., 11 (2010), 3-9.   Google Scholar

[6]

L. Debnath and D. Bhatta, Integral Transforms and Their Applications, Third edition, Chapman and Hall (CRC Press), Taylor and Francis Group, London and New York, 2014. Google Scholar

[7]

R. Gnitchogna and A. Atangana, New two step laplace adam-bashforth method for integer an non integer order partial differential equations, Numerical Methods for Partial Differential Equations, 34 (2018), 1739-1758.  doi: 10.1002/num.22216.  Google Scholar

[8]

S. Jain, Numerical analysis for the fractional diffusion and fractional Buckmaster equation by two step Laplace Adam–Bashforth method, Eur. Phys. J. Plus, 133 (2018), p19. doi: 10.1140/epjp/i2018-11854-x.  Google Scholar

[9]

S. KumarX. B. Yin and D. Kumar, A modified homotopy analysis method for solution of fractional wave equations, Adv. Mech. Eng., 7 (2015), 1-8.   Google Scholar

[10]

K. M. Owolabi, Mathematical analysis and numerical simulation of patterns in fractional and classical reaction-diffusion systems, Chaos, Solitons and Fractals, 93 (2016), 89-98.  doi: 10.1016/j.chaos.2016.10.005.  Google Scholar

[11]

K. M. Owolabi, Robust and adaptive techniques for numerical simulation of nonlinear partial differential equations of fractional order, Communications in Nonlinear Science and Numerical Simulation, 44 (2017), 304-317.  doi: 10.1016/j.cnsns.2016.08.021.  Google Scholar

[12]

K. M. Owolabi, Modelling and simulation of a dynamical system with the Atangana-Baleanu fractional derivative, Eur. Phys. J. Plus, 133 (2018), p15. doi: 10.1140/epjp/i2018-11863-9.  Google Scholar

[13]

M. Toufik and A. Atangana, New numerical approximation of fractional derivative with non-local and non-singular kernel: Application to chaotic models, Eur. Phys. J. Plus, 132 (2017), p444. doi: 10.1140/epjp/i2017-11717-0.  Google Scholar

show all references

References:
[1]

A. Atangana and D. Baleanu, New fractional derivative with non-local and non-singular kernal, Thermal Sci., 20 (2016), 757-763.   Google Scholar

[2]

A. Atangana and S. Jain, A new numerical approximation of the fractal ordinary differential equation, Eur. Phys. J. Plus, 133 (2018), p37. doi: 10.1140/epjp/i2018-11895-1.  Google Scholar

[3]

A. Atangana and K. M. Owolabi, Analysis and application of new fractional Adams-Bashforth scheme with Caputo Fabrizio derivative, Chaos, Solitons and Fractals, 105 (2017), 111-119.  doi: 10.1016/j.chaos.2017.10.020.  Google Scholar

[4]

A. Atangana, Fractal-fractional differentiation and integration: Connecting fractal calculus and fractional calculus to predict complex system, Chaos Soliton Fract., 102 (2017), 396-406.  doi: 10.1016/j.chaos.2017.04.027.  Google Scholar

[5]

W. ChenX. D. Zhang and D. Korosak, Investigation on fractional and fractal derivative relaxation-oscillation models, Int. J. Nonlin. Sci. Num., 11 (2010), 3-9.   Google Scholar

[6]

L. Debnath and D. Bhatta, Integral Transforms and Their Applications, Third edition, Chapman and Hall (CRC Press), Taylor and Francis Group, London and New York, 2014. Google Scholar

[7]

R. Gnitchogna and A. Atangana, New two step laplace adam-bashforth method for integer an non integer order partial differential equations, Numerical Methods for Partial Differential Equations, 34 (2018), 1739-1758.  doi: 10.1002/num.22216.  Google Scholar

[8]

S. Jain, Numerical analysis for the fractional diffusion and fractional Buckmaster equation by two step Laplace Adam–Bashforth method, Eur. Phys. J. Plus, 133 (2018), p19. doi: 10.1140/epjp/i2018-11854-x.  Google Scholar

[9]

S. KumarX. B. Yin and D. Kumar, A modified homotopy analysis method for solution of fractional wave equations, Adv. Mech. Eng., 7 (2015), 1-8.   Google Scholar

[10]

K. M. Owolabi, Mathematical analysis and numerical simulation of patterns in fractional and classical reaction-diffusion systems, Chaos, Solitons and Fractals, 93 (2016), 89-98.  doi: 10.1016/j.chaos.2016.10.005.  Google Scholar

[11]

K. M. Owolabi, Robust and adaptive techniques for numerical simulation of nonlinear partial differential equations of fractional order, Communications in Nonlinear Science and Numerical Simulation, 44 (2017), 304-317.  doi: 10.1016/j.cnsns.2016.08.021.  Google Scholar

[12]

K. M. Owolabi, Modelling and simulation of a dynamical system with the Atangana-Baleanu fractional derivative, Eur. Phys. J. Plus, 133 (2018), p15. doi: 10.1140/epjp/i2018-11863-9.  Google Scholar

[13]

M. Toufik and A. Atangana, New numerical approximation of fractional derivative with non-local and non-singular kernel: Application to chaotic models, Eur. Phys. J. Plus, 132 (2017), p444. doi: 10.1140/epjp/i2017-11717-0.  Google Scholar

[1]

Yingwen Guo, Yinnian He. Fully discrete finite element method based on second-order Crank-Nicolson/Adams-Bashforth scheme for the equations of motion of Oldroyd fluids of order one. Discrete & Continuous Dynamical Systems - B, 2015, 20 (8) : 2583-2609. doi: 10.3934/dcdsb.2015.20.2583

[2]

Figen Özpinar, Fethi Bin Muhammad Belgacem. The discrete homotopy perturbation Sumudu transform method for solving partial difference equations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 615-624. doi: 10.3934/dcdss.2019039

[3]

Chihiro Matsuoka, Koichi Hiraide. Special functions created by Borel-Laplace transform of Hénon map. Electronic Research Announcements, 2011, 18: 1-11. doi: 10.3934/era.2011.18.1

[4]

A. M. Bagirov, Moumita Ghosh, Dean Webb. A derivative-free method for linearly constrained nonsmooth optimization. Journal of Industrial & Management Optimization, 2006, 2 (3) : 319-338. doi: 10.3934/jimo.2006.2.319

[5]

Wei-Zhe Gu, Li-Yong Lu. The linear convergence of a derivative-free descent method for nonlinear complementarity problems. Journal of Industrial & Management Optimization, 2017, 13 (2) : 531-548. doi: 10.3934/jimo.2016030

[6]

Thomas Abballe, Grégoire Allaire, Éli Laucoin, Philippe Montarnal. Application of a coupled FV/FE multiscale method to cement media. Networks & Heterogeneous Media, 2010, 5 (3) : 603-615. doi: 10.3934/nhm.2010.5.603

[7]

Eric Chung, Yalchin Efendiev, Ke Shi, Shuai Ye. A multiscale model reduction method for nonlinear monotone elliptic equations in heterogeneous media. Networks & Heterogeneous Media, 2017, 12 (4) : 619-642. doi: 10.3934/nhm.2017025

[8]

Yanni Xiao, Tingting Zhao, Sanyi Tang. Dynamics of an infectious diseases with media/psychology induced non-smooth incidence. Mathematical Biosciences & Engineering, 2013, 10 (2) : 445-461. doi: 10.3934/mbe.2013.10.445

[9]

Alexei Heintz, Andrey Piatnitski. Osmosis for non-electrolyte solvents in permeable periodic porous media. Networks & Heterogeneous Media, 2016, 11 (3) : 471-499. doi: 10.3934/nhm.2016005

[10]

Shengfan Zhou, Min Zhao. Fractal dimension of random attractor for stochastic non-autonomous damped wave equation with linear multiplicative white noise. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2887-2914. doi: 10.3934/dcds.2016.36.2887

[11]

C E Yarman, B Yazıcı. A new exact inversion method for exponential Radon transform using the harmonic analysis of the Euclidean motion group. Inverse Problems & Imaging, 2007, 1 (3) : 457-479. doi: 10.3934/ipi.2007.1.457

[12]

Liang Zhang, Wenyu Sun, Raimundo J. B. de Sampaio, Jinyun Yuan. A wedge trust region method with self-correcting geometry for derivative-free optimization. Numerical Algebra, Control & Optimization, 2015, 5 (2) : 169-184. doi: 10.3934/naco.2015.5.169

[13]

Gaohang Yu. A derivative-free method for solving large-scale nonlinear systems of equations. Journal of Industrial & Management Optimization, 2010, 6 (1) : 149-160. doi: 10.3934/jimo.2010.6.149

[14]

Dong-Hui Li, Xiao-Lin Wang. A modified Fletcher-Reeves-Type derivative-free method for symmetric nonlinear equations. Numerical Algebra, Control & Optimization, 2011, 1 (1) : 71-82. doi: 10.3934/naco.2011.1.71

[15]

Muhammad Bilal Riaz, Naseer Ahmad Asif, Abdon Atangana, Muhammad Imran Asjad. Couette flows of a viscous fluid with slip effects and non-integer order derivative without singular kernel. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 645-664. doi: 10.3934/dcdss.2019041

[16]

Fırat Evirgen, Sümeyra Uçar, Necati Özdemir, Zakia Hammouch. System response of an alcoholism model under the effect of immigration via non-singular kernel derivative. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 0-0. doi: 10.3934/dcdss.2020145

[17]

Loc H. Nguyen, Qitong Li, Michael V. Klibanov. A convergent numerical method for a multi-frequency inverse source problem in inhomogenous media. Inverse Problems & Imaging, 2019, 13 (5) : 1067-1094. doi: 10.3934/ipi.2019048

[18]

Manuel Fernández-Martínez. Theoretical properties of fractal dimensions for fractal structures. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1113-1128. doi: 10.3934/dcdss.2015.8.1113

[19]

Armin Lechleiter, Marcel Rennoch. Non-linear Tikhonov regularization in Banach spaces for inverse scattering from anisotropic penetrable media. Inverse Problems & Imaging, 2017, 11 (1) : 151-176. doi: 10.3934/ipi.2017008

[20]

Bilal Saad, Mazen Saad. Numerical analysis of a non equilibrium two-component two-compressible flow in porous media. Discrete & Continuous Dynamical Systems - S, 2014, 7 (2) : 317-346. doi: 10.3934/dcdss.2014.7.317

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (49)
  • HTML views (465)
  • Cited by (0)

Other articles
by authors

[Back to Top]